# SDR VNAA0112012

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,152 hours, 14,294 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE FLIGHT CREW RECEIVED MULTIPLE WARNING MESSAGES FOR THE MAIN CABIN DOOR, THE MICRO AIR DATA COMPUTERS AND THE FLIGHT GUIDANCE COMPUTER.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO CAK WHERE MAINTENANCE PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUALS AND NO ABNORMALITIES WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
